Maryland, 2015Winter Weather in Maryland, February 9 to 10, 2015
February 9 to 10, 2015 · NWS LWX · 14 events in 14 counties and zones
Low pressure tracked just south of the region during the overnight hours, bringing over running precipitation to areas east of the Blue Ridge. Northeast flow resulting in cold air damming kept temperatures hovering right below freezing, which resulted in light ice formation.
Every event with a place to put it; 14 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Low pressure tracked just south of the region during the overnight hours, bringing over running precipitation to areas east of the Blue Ridge. Northeast flow resulting in cold air damming kept temperatures hovering right below freezing, which resulted in light ice formation.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Feb 9, 9:27 AM EST, 33 minutes earlier.
Area forecast discussion, Feb 9, 9:27 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
927 AM EST MON FEB 9 2015
.SYNOPSIS...
AN UPPER LOW PRESSURE WAVE WILL SLIDE ACROSS THE EASTERN SEABOARD
TODAY AND OFF THE ATLANTIC COAST LATE TONIGHT. HIGH PRESSURE WILL
THEN BUILD INTO THE AREA FROM TUESDAY INTO EARLY THURSDAY. AN
ARCTIC FRONT IS EXPECTED TO MOVE THROUGH THE AREA ON
THURSDAY...WITH GUSTY WINDS AND COLD CANADIAN AIR RESIDING OVER
THE REGION THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
SFC LOPRES OVER FAR WRN VA THIS MRNG...W/ A SFC BNDRY N FM THERE
ALONG THE SPINE OF THE APLCNS. NELY FLOW RESIDES ACRS CWFA...
ALLOWING COOLER AIR TO SEEP SWWD. MOST SITES ABV FRZG ATTM...
ALTHO ITS MUCH CLOSER N-CENTRL/NE MD THAN IT IS IN VA. WNWLY FLOW
ALOFT...RESULTING IN A ZONE OF OVERRUNNING. SHRA DVLPG THIS
MRNG...MOSTLY IN N-CENTRL MD BUT EXTENDS AS FAR SW AS OKV.
IN TERMS OF PRECIP...IT MAY ONLY BE SHOWERY THROUGH THE MORNING...
WITH THE GREATEST CONCENTRATION FOCUSED ON THE NORTHERN THIRD OF
THE AREA. DURING THE MIDDAY HOURS...THE MID-LEVEL TROUGH WILL DIG
AND ALLOW MOISTURE TRANSPORT TO BE LESS OBSTRUCTED FROM THE SW AND
SHOULD EXPECT RAIN TO BECOME MORE WIDESPREAD... ALTHOUGH NOT A
WASHOUT WITH FAIRLY LIGHT AMOUNTS.
BASED ON MESONET OBS...HV RAISED WINTER WX ADVY THRU 1PM FOR
HARFORD CO. TEMPS TDA WL BE TRICKY. AM NOT CERTAIN HOW MUCH
WARMING WE WL EXPERIENCE GIVEN NE FLOW. HV HELD COURSE FOR NOW.
MAY NEED TO ADJUST TEMPS DOWN LATER TDA IF WE DONT GET A DECENT
BOOST SOON.
THIS EVENING IS THE PART OF THE FORECAST WITH LOWEST CONFIDENCE. THE
LOW CONTINUES TO TREND TOWARD A MORE SOUTHERN AND AMPLIFIED TRACK.
COLDER AIR WILL BEGIN FILTERING IN THIS EVENING. ONE THING THAT
HASN/T CHANGED IS THE POSSIBILITY OF AN EASTERLY WIND A FEW THOUSAND
FT AGL WHICH MAY IMPEDE TEMPERATURE FALLS BRIEFLY AT THAT LEVEL. THE
PATH OF THIS OVERLAP APPEARS TO BE FROM N-CENTRAL MD DOWN THE
CHESAPEAKE BAY. QUESTIONS REVOLVE AROUND HOW QUICKLY TEMPERATURES
DROP...HOW MUCH PRECIP IS LEFT...AND THE EXACT TEMPERATURE PROFILE
(COULD BE RAIN-SLEET-SNOW). THE MOST PROBABLE AREA FOR A PERIOD
OF FZRA IS IN THE N-BALT/HARFORD AREA. WOULD LIKE TO SEE HOW TEMPS
REACT THIS MORNING FIRST...AND THEN DECIDE IF/WHERE ADVYS WUD BE
APPROPRIATE TNGT.
WITH THE MORE SOUTHERN TRACK OF THE LOW...IT NOW APPEARS THE
DEFORMATION BAND MAY SET UP ACROSS S-MD/NORTHERN NECK OF VA.
ADJUSTED THE POP LAYOUT A BIT AND RAISED THEM IN THESE AREAS. FOR
THE MOST PART THIS WILL BE RAIN...ALTHOUGH THERE MAY BE SOME MIX
BEFORE ENDING. IN THE MOUNTAINS...UPSLOPE IS LOOKING INCREASINGLY
UNIMPRESSIVE AS MOISTURE MAY NOT BE DEEP ENOUGH/COLUMN TOO WARM TO
SUPPORT A LOT OF SNOW. IN FACT...ESPECIALLY LATER TONIGHT INTO
TUESDAY MORNING...FZDZ MAY BE A CONCERN.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
THE PROGRESS OF THE LOW WILL SLOW DOWN THROUGH TUESDAY AS THE
MID-LEVEL CIRCULATION BEGINS TO CLOSE OFF. MAINTAINED THE CHANCE
POPS IN S-MD DURING THE MORNING. THIS ALSO RESULTS IN A MUCH
CLOUDIER FORECAST ACROSS THE AREA. KNOCKED A FEW DEGREES OFF THE
HIGH TEMPERATURE FORECAST BUT MAY NEED TO EVENTUALLY GO COOLER DUE
TO THE DEEP NORTHERLY FLOW AND CLOUDS.
SOME RECOVERY ON WED AS THE SWRN HALF OF THE AREA WARMS BACK UP
TOWARD NEAR AVG VALUES...WHILE NERN MD DOWN INTO THE DC METRO AREA
HANGS ONTO SOME OF THE COLDER/MODERATED AIR ON WED - STILL UNDER
SOME INFLUENCE OF THE EXITING WAVE JUST OFFSHORE.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
A LARGE BUT DISORGANIZED UPPER LEVEL SYSTEM NOW MOVING INTO THE
PAC NW WILL ESSENTIALLY SPLIT W/ THE WRN PORTION SPINNING DOWN
TOWARD DESERT SW AND THE ERN ENERGY PRECEDING A POTENT UPPER VORT
ARRIVING FROM S CNTRL CANADA. THIS ERN SPLIT WILL INITIALLY HELP
POWER A CLIPPER OVER THE NRN PLAINS...HEADING TOWARD THE GREAT
LAKES TUE INTO WED. THIS FEATURE WILL THEN GET HUNG UP OVER
ONTARIO WHILE THE DRIER BUT ARCTIC AIR-CARRYING UPPER VORT RACES
DOWN FROM BEHIND. THE VORT WILL SWING AROUND THE SRN END OF THE
CLIPPER AND DRAG THE SYSTEM AS A WHOLE ACROSS THE REMAINDER OF NEW
ENGLAND AND THE MID-ATLC REGIONS.
THOUGH LACKING IN MUCH PRECIP POTENTIAL OUTSIDE OF A BRIEF PERIOD
OF RAIN OR SNOW SHOWERS THU...ARCTIC WILL BRING ANOTHER BLAST OF
COLD/DRY AIR CARRIED BY GUSTY WINDS LATE THU INTO FRI. JUST AHEAD
OF THE FRONT WILL BE A BRIEF BUT QUICK INCREASE IN TEMPS THU
MRNG/EARLY AFTN W/ TEMPS CLIMBING INTO THE L-M40S E OF THE BLUE
RIDGE UP THRU THE I-95 CORRIDOR. SOON AFTER...DEPENDING ON THE
TIMING OF FROPA...TEMPS WILL PLUMMET BACK DOWN INTO THE TEENS/20S
LATER THAT NIGHT. WIND CHILLS VALUES WILL APPROACH SINGLE DIGITS
BY THE LATE NIGHT HRS AND POSSIBLY SUB-ZERO DURING THE PREDAWN HRS
FRI. A LOWER STRENGTH BUT STILL BREEZY DAY ON FRI WILL PREVENT
TEMPS FROM MAKING MUCH PAST THE FREEZING MARK BY MID AFTN BEFORE
AGAIN DROPPING BACK DOWN INTO THE TEENS FRI NIGHT. WINDS WILL BE
LIGHT...SO WIND CHILLS NOT EXPECTED TO BE AT THE SAME LEVELS AS
THU NIGHT BUT COLD NONETHELESS.
NOT MUCH OF A BREAK BEFORE POTENTIALLY AN EVEN STRONGER AND LARGER
UPPER TROUGH DIVES DOWN ON NEARLY THE SAME TRACK AS THE PREV ONE
THIS COMING WEEKEND. THE GFS/EURO ARE IN GOOD AGREEMENT THIS FAR
OUT W/ THE SIMILAR CHARACTERISTICS EVEN W/ SLIGHTLY DIFFERING
TIMING/PLACEMENT OF THE UPPER LOWS/TROUGH EXTENT. LIKELY ANOTHER
COLD BLAST EITHER WAY.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
LOW PRESSURE CROSSES THE AREA TODAY. LOWER CIGS ENCROACHING...W/
IFR BCMG QUITE PREVALENT. IFR CONDITIONS BECOME MORE WIDESPREAD
THIS AFTERNOON INTO TONIGHT. PERIODS OF RAIN LIKELY AT THE
TERMINALS. PRECIPITATION MAY BRIEFLY MIX WITH RAIN/SNOW/SLEET
BEFORE ENDING TONIGHT. LIGHT/VARIABLE WINDS BECOME NORTHERLY
AROUND 10 KT BY THIS EVENING. MVFR CIGS MAY PERSIST THROUGH MUCH
OF TUESDAY.
IMPROVING CONDS FROM TUE INTO WED...ALSO INTO THU JUST AHEAD OF A
COLD FRONT. THE FRONT WILL SWING THRU ON THU AFTN W/ GUSTY NW
WINDS AND QUICKLY DROPPING TEMPS.
&&
.MARINE...
LOW PRESSURE CROSSES THE AREA TODAY. PERIODS OF RAIN WILL BE LIKELY
FROM THIS AFTERNOON INTO PORTIONS OF TONIGHT...AND THIS MAY END AS
MIXED WINTRY PRECIP. RELATIVELY LIGHT WINDS WILL BECOME NORTHERLY
INCREASE THIS EVENING AS THE LOW PASSES SE. SCA CONDITIONS WILL BE
PRESENT TONIGHT EXCEPT ON THE UPPER TIDAL POTOMAC. THE SCA WILL
EXPAND TO ALL WATERS ON TUESDAY WITH NORTHERLY GUSTS UP TO 25 KT
LIKELY.
NLY WINDS WILL SUBSIDE A BIT INTO MID WEEK...BUT THEN ANOTHER
STRONG COLD FRONT WILL SWING THRU ON THU W/ GALES EXPECTED INTO
EARLY FRI...DROPPING BACK TOWARD SCA CONDITIONS TO CLOSE OUT THE
WEEK.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
MDZ507-508.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EST
TUESDAY FOR ANZ530>534-537-539>543.
SMALL CRAFT ADVISORY FROM 9 AM TO 6 PM EST TUESDAY FOR ANZ535-
536-538.
&&
SYNOPSIS...
NEAR TERM...HTS/ADS
SHORT TERM...GMS
LONG TERM...GMS
AVIATION...HTS/ADS/GMS
MARINE...ADS/GMSHazardous weather outlook, Feb 9, 8:50 AM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
850 AM EST MON FEB 9 2015
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-101000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
850 AM EST MON FEB 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.
.DAY ONE...TODAY AND TONIGHT
A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR HARFORD COUNTY
THROUGH 1PM. A MIX OF SNOW...SLEET AND POCKETS OF FREEZING RAIN
POSSIBLE LATE THIS EVENING INTO TONIGHT ACROSS PORTIONS OF
NORTHEASTERN MARYLAND.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A MIX OF SNOW...SLEET AND POCKETS OF FREEZING RAIN POSSIBLE ACROSS
PORTIONS OF NORTHEASTERN MARYLAND EARLY TUESDAY MORNING.
GALE CONDITIONS ARE LIKELY ACROSS THE MARYLAND PORTION OF THE
CHESAPEAKE BAY AND TIDAL POTOMAC RIVER THURSDAY EVENING.
SUB-ZERO WIND CHILLS ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY
MORNING...AND AGAIN SATURDAY NIGHT INTO SUNDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-101000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEASTERN MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
850 AM EST MON FEB 9 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.
.DAY ONE...TODAY AND TONIGHT
A MIX OF SNOW...SLEET AND POCKETS OF FREEZING RAIN POSSIBLE LATE
THIS EVENING INTO TONIGHT ACROSS PORTIONS OF NORTHERN MARYLAND.
LIGHT SNOW ACCUMULATIONS AND A BRIEF WINTRY MIX POSSIBLE OVER THE
WESTERN SLOPES OF THE APPALACHIANS LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A MIX OF SNOW...SLEET AND POCKETS OF FREEZING RAIN POSSIBLE
ACROSS PORTIONS OF NORTHEASTERN MARYLAND EARLY TUESDAY MORNING.
ACCUMULATING SNOW POSSIBLE OVER THE WESTERN SLOPES OF THE
APPALACHIANS WEDNESDAY NIGHT INTO THURSDAY NIGHT.
SUB-ZERO WIND CHILLS ARE LIKELY THURSDAY NIGHT INTO FRIDAY
MORNING...AND ARE POSSIBLE SATURDAY NIGHT INTO SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
HTS
In the hours before
Special weather statement, Feb 9, 5:47 AM EST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
547 AM EST MON FEB 9 2015
MDZ006-507-091400-
NORTHERN BALTIMORE-NORTHWEST HARFORD-
INCLUDING THE CITIES OF...PARKTON...REISTERSTOWN...COCKEYSVILLE...
JARRETTSVILLE
547 AM EST MON FEB 9 2015
..PATCHY ICE ON UNTREATED SURFACES EARLY THIS MORNING...
TEMPERATURES WILL APPROACH THE FREEZING MARK ACROSS ISOLATED
PORTIONS OF NORTHERN HARFORD AND BALTIMORE COUNTIES EARLY THIS
MORNING. PATCHY ICE MAY DEVELOP ON UNTREATED SURFACES WHERE THERE
IS STANDING WATER.
PLEASE USE EXTRA CAUTION IF TRAVELING. REDUCE SPEED AND STAY ALERT
FOR PATCHES OF ICE AND SLICK ROAD CONDITIONS.
Winter Weather, Northwest Harford
- When
- February 9, 10:00 AM EST to February 10, 2:00 AM EST
- Where
- Northwest Harford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.536, -76.299 (the zone’s center; the record gives no point)
Between a trace and a tenth of an inch of ice was reported by multiple sources.
Winter Weather, Southeast Harford
- When
- February 9, 10:00 AM EST to February 10, 4:00 AM EST
- Where
- Southeast Harford forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.536, -76.299 (the zone’s center; the record gives no point)
Between a trace and a tenth of an inch of ice was reported by multiple sources.
Winter Weather, Frederick
- When
- February 9, 5:00 PM EST to February 10, 2:00 AM EST
- Where
- Frederick forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.472, -77.398 (the zone’s center; the record gives no point)
A trace of an inch of ice was reported.
Winter Weather, Northwest Montgomery
- When
- February 9, 5:00 PM EST to February 10, 2:00 AM EST
- Where
- Northwest Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.136, -77.204 (the zone’s center; the record gives no point)
Between a trace and 0.08 inches of ice were reported.
Winter Weather, Northern Baltimore
- When
- February 9, 8:00 PM EST to February 10, 2:00 AM EST
- Where
- Northern Baltimore forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.443, -76.616 (the zone’s center; the record gives no point)
Between 0.05 and 0.13 inches of ice were reported by multiple sources.
Winter Weather, Carroll
- When
- February 9, 8:00 PM EST to February 10, 2:00 AM EST
- Where
- Carroll forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.563, -77.022 (the zone’s center; the record gives no point)
A trace of an inch of ice were reported by multiple sources.
Winter Weather, Northwest Howard
- When
- February 9, 8:00 PM EST to February 10, 2:00 AM EST
- Where
- Northwest Howard forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.251, -76.931 (the zone’s center; the record gives no point)
A trace was reported by multiple sources.
Winter Weather, Central and Southeast Howard
- When
- February 9, 8:00 PM EST to February 10, 4:00 AM EST
- Where
- Central and Southeast Howard forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.251, -76.931 (the zone’s center; the record gives no point)
A trace was reported by multiple sources.
Winter Weather, Central and Southeast Montgomery
- When
- February 9, 8:00 PM EST to February 10, 4:00 AM EST
- Where
- Central and Southeast Montgomery forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.136, -77.204 (the zone’s center; the record gives no point)
A trace was reported by multiple sources.
Winter Weather, Anne Arundel
- When
- February 9, 9:00 PM EST to February 10, 6:00 AM EST
- Where
- Anne Arundel forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.994, -76.568 (the zone’s center; the record gives no point)
Multiple reports of trace amounts of ice.
Winter Weather, Southern Baltimore
- When
- February 9, 9:00 PM EST to February 10, 6:00 AM EST
- Where
- Southern Baltimore forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 39.367, -76.614 (the zone’s center; the record gives no point)
Between a trace and a tenth of an inch of ice were reported by multiple sources.
Winter Weather, Calvert
- When
- February 9, 9:00 PM EST to February 10, 8:00 AM EST
- Where
- Calvert forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.535, -76.531 (the zone’s center; the record gives no point)
Between a trace and a tenth of an inch of ice were reported by multiple sources.
Winter Weather, Charles
- When
- February 9, 9:00 PM EST to February 10, 6:00 AM EST
- Where
- Charles forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.474, -77.013 (the zone’s center; the record gives no point)
Between a trace and 0.05 inches of ice were reported by multiple sources.
Winter Weather, St. Mary'S
- When
- February 9, 9:00 PM EST to February 10, 8:00 AM EST
- Where
- St. Mary'S forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 38.216, -76.529 (the zone’s center; the record gives no point)
Between a trace and 0.15 inches of ice were reported.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Delaware, February 9 to 10, 201511 injured · 4 events
- Winter Weather in South Dakota, February 9 to 10, 201522 events
- Strong Wind and Heavy Rain in Hawaii, February 9, 2015$14,000 · 5 events
- Winter Weather in South Dakota, February 9, 201511 events
- High Surf in Hawaii, February 9 to 13, 201511 events
- Winter Weather in Iowa, February 9, 201510 events
- Winter Weather in Minnesota, February 9, 20158 events
- Winter Weather in Maryland, February 9 to 10, 20155 events
- High Wind in Oregon, February 9, 201552 kt wind · 2 events
- Winter Weather in Virginia, February 9 to 10, 20152 events
- High Wind in Oregon, February 9, 201561 kt wind · 1 event
- Wildfire in New Mexico, February 9, 2015$6,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 561204, 561205, 561203, 561209, 561198, 561201, 561206, 561207, 561208, 561197, 561199, 561200, 561202, 561210.